# SDR SWAA2022013156619

- Difficulty date: December 28, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8; W.L. 164. ; / [01] REMOVED BS 663 LOWER COMPOSITE UPPER ATTACH ANGLE RBL8-RBL65 WL164 IAW SRM 51-40-02.; [02] VERIFIED CORRECTIVE ACTION 4.; [03] UPDATED MEASUREMENT TABLE; [04] RECIEVED;LOCATED;DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO BS 663 LOWER COMPOSITE UPPER ATTACH ANGLE RBL6-RBL65 WL164 IAW SRM 51-40-05; DWG 111A1000 AND 111A1322; VERIFICATION OF FABRICATION AND HEAT TREATMENT IAW DWG 111A1322 AND BAC5602 MATERIAL USED 2024T42#0.063 CLAD LOT# 1419330-1.; [05] VERIFIED BS 663 LOWER COMPOSITE UPPER ATTACH ANGLE RBL6-RBL65 WL164 FABRICATED AND DRILLED IAW SRM 51-40-05; DWG 111A1000 AND DWG 111A1322. OKAY TO PRIME ANGLE.; [06] APPLIED PRIMER AND PAINT TO NEW UPPER ATTACH ANGLE PER DRAWING 111A1322; [07] VERIFIED CORRECTIVE ACTION STEP 6.; [08] OK TO INSTALL; [09] OK TO INSTALL; [10] INSTALLED FASTENERS ON HORIZONTAL FLANGE OF UPPER ATTACH ANGLE THRU FUEL CELL BS663 RBL 6-65 WL 164 IAW SRM 51-40-02; DWG 111A1000 AND 111A1322.; [11] CAP SEAL OF FASTENERS INSIDE OF FUEL CELL WILL BE DOCUMENTED ON CARD TTG8Q00A0UW9.; [12] VERIFIED CORRECTIVE ACTION STEP 10.; [13] FASTENERS COMMON TO VERTICAL FLANGE ON UPPER ATTACH ANGLE FROM RBL6 TO RBL65 WL 164 BS 663 WILL BE INSTALLED ON FAULT # TTG8Q00A130H; [14] VERIFIED CORRECTIVE ACTION 13.
